# SDR MASA200500268

- Difficulty date: April 2, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 10,224 hours, 9,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2688 CLT TO ILM, FLOOR EMERGENCY EXIT LIGHTS ROW 3-7 WOULD NOT ILLUMINATE.  MAINTENANCE SECURED LOOSE ELECTRICAL CONNECTOR AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS.  NO FURTHER DEFECTS NOTED.
